# SDR A6WA200740250

- Difficulty date: May 14, 2007
- Submitted: June 21, 2007
- Operation: Air carrier
- Aircraft: N458AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7861
- Aircraft time: 8,648 hours, 7,859 cycles
- Engine: Ge CF343B1
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Cracked
- Location: Bs 280
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FS 280 FLOORBEAM CLIP AT OB SIDE OF LBL 9.0 IS CRACKED IN RADIUS APPROX .20 INCH LONG.  (K)  [07-17-07]  MAINTENANCE REPLACED CLIP IAW BSC EO 601R-53-0057A.  (M)
